American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Raphaël Lachièze-Rey and Sergio Vega. Boundary density and Voronoi set estimation for irregular sets. Trans. Amer. Math. Soc. 369 (2017) 4953-4976.
Abstract, references, and article information   
View Article: PDF

[2] Liviu I. Nicolaescu and Nikhil Savale. The Gauss-Bonnet-Chern theorem: A probabilistic perspective. Trans. Amer. Math. Soc. 369 (2017) 2951-2986.
Abstract, references, and article information   
View Article: PDF

[3] Péter Kevei and Viktor Vígh. On the diminishing process of B\'alint T\'oth. Trans. Amer. Math. Soc. 368 (2016) 8823-8848.
Abstract, references, and article information   
View Article: PDF

[4] Zakhar Kabluchko and Dmitry Zaporozhets. Intrinsic volumes of Sobolev balls with applications to Brownian convex hulls. Trans. Amer. Math. Soc. 368 (2016) 8873-8899.
Abstract, references, and article information   
View Article: PDF

[5] Francois Baccelli and Ngoc Mai Tran. Zeros of random tropical polynomials, random polygons and stick-breaking. Trans. Amer. Math. Soc. 368 (2016) 7281-7303.
Abstract, references, and article information   
View Article: PDF

[6] Apostolos Giannopoulos, Pantelis Stavrakakis, Antonis Tsolomitis and Beatrice-Helen Vritsiou. Geometry of the $L_q$-centroid bodies of an isotropic log-concave measure. Trans. Amer. Math. Soc. 367 (2015) 4569-4593.
Abstract, references, and article information   
View Article: PDF

[7] Pierre Calka and Yann Demichel. Fractal random series generated by Poisson-Voronoi tessellations. Trans. Amer. Math. Soc. 367 (2015) 4157-4182.
Abstract, references, and article information   
View Article: PDF

[8] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc. 366 (2014) 5963-5989.
Abstract, references, and article information   
View Article: PDF

[9] Renjie Feng and Steve Zelditch. Random Riesz energies on compact K\"ahler manifolds. Trans. Amer. Math. Soc. 365 (2013) 5579-5604.
Abstract, references, and article information   
View Article: PDF

[10] Károly J. Böröczky, Ferenc Fodor and Daniel Hug. Intrinsic volumes of random polytopes with vertices on the boundary of a convex body. Trans. Amer. Math. Soc. 365 (2013) 785-809.
Abstract, references, and article information   
View Article: PDF

[11] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joan R. Lind. Hölder regularity of the SLE trace. Trans. Amer. Math. Soc. 360 (2008) 3557-3578. MR 2386236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. M. Hambly and Michel L. Lapidus. Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006) 285-314. MR 2171234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Matthias Reitzner. Random points on the boundary of smooth convex bodies. Trans. Amer. Math. Soc. 354 (2002) 2243-2278. MR 1885651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dimitris Gatzouras. Lacunarity of self-similar and stochastically self-similar sets. Trans. Amer. Math. Soc. 352 (2000) 1953-1983. MR 1694290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Irene Hueter. Limit theorems for the convex hull of random points in higher dimensions. Trans. Amer. Math. Soc. 351 (1999) 4337-4363. MR 1670156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gaoyong Zhang. Dual kinematic formulas. Trans. Amer. Math. Soc. 351 (1999) 985-995. MR 1443203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nikolaos S. Papageorgiou. On the conditional expectation and convergence properties of random sets . Trans. Amer. Math. Soc. 347 (1995) 2495-2515. MR 1290728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Zhen Peng Wang and Xing Hong Xue. On convergence and closedness of multivalued martingales . Trans. Amer. Math. Soc. 341 (1994) 807-827. MR 1154544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Béla Bollobás and Graham Brightwell. Box-spaces and random partial orders . Trans. Amer. Math. Soc. 324 (1991) 59-72. MR 986685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] WanSoo T. Rhee and Michel Talagrand. Exact bounds for the stochastic upward matching problem . Trans. Amer. Math. Soc. 307 (1988) 109-125. MR 936807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter Waksman. Hypothesis testing in integral geometry . Trans. Amer. Math. Soc. 296 (1986) 507-520. MR 846595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Daniel Mauldin and S. C. Williams. Random recursive constructions: asymptotic geometric and topological properties . Trans. Amer. Math. Soc. 295 (1986) 325-346. MR 831202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stanisław J. Szarek. On the existence and uniqueness of complex structure and spaces with ``few'' operators . Trans. Amer. Math. Soc. 293 (1986) 339-353. MR 814926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia